# SDR DALA2022071304861

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 94,399 hours, 41,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0672 - ATO- DUE TO THE CAPT SLIDING WINDOW POPPING OPEN. CORRECTIVE ACTION: INFO ONLY LOG. NO MAINTENANCE PERFORMED. (7943838)
